Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Stomach pain, hungry all time, sertraline and kodymagnyl usage - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2009
Answered : 590 Questions
Doctor :   Hi
Doctor :   How can I help you?
User :   Hi. For 2 years ago I had a stomach problem cause by taking kodymagnyl
User :   I took it on empty stomach
Doctor :   Ok
User :   Furthermore I take sertraline and I ve read that those kind of "happy pills" can make some kind of interaction and make the effect of kodymagnyls stronger
User :   Afterwards I had a lot of stomach pain felt hungry all the time and had some sort of secretion coming out of my rectum
User :   Then I went to a specialist.
Doctor :   Ok
User :   He examined my stomach with a camera and told me I didnt have any stomach "wound" but looked a bit irritated.
Doctor :   Ok
User :   Then he gave me some pills to lower the production of acid
User :   I think it was ranitidine but im not absolutely sure
Doctor :   Ok
User :   Ok that helped and the rectal secretion stopped
Doctor :   Ok
User :   Now it seems to have come back a bit
User :   I have not exactly diarrea but very liquid stol
Doctor :   Ok
User :   And the secretion has come back a little bit. Not as much as before but still so much so it annoys med
User :   me
User :   Could it be related to the issue 2 years ago?
Doctor :   How frequently are you seeing these secretions?
Doctor :   Do you notice them only while passing stools or do they occur always staining your undergarments?
User :   well I just basically feel "weat" all the time
User :   But its not much coming out
User :   They occour all the time
User :   Its looks a bit yellow
User :   not much almost colorless
Doctor :   Have you undergone a per rectal examination?
User :   No
User :   Could it be from overproduction of acid in the stomach?
Doctor :   No, Acid secretions are not related to rectal secretions.
User :   Well why did it help on that at that time?
User :   I really dont understand then
Doctor :   Do you have history of constipation?
Doctor :   Do you have pain while passing stools?
User :   no
User :   No
Doctor :   Ok
User :   I have a history of more liqued stool
User :   if I have something
User :   If those pills helped at that time how come it also helped on the rectal condition?
User :   I swear the pain in stomach and rectal secretion started exactly at the same time after taking those pills
Doctor :   Let me explain to you,
Doctor :   kodymagnyl is a pill that contains morpine and paracetamol
Doctor :   Sertraline is known to accentuate the effects of morphine
User :   ok
Doctor :   And as your doctor suggested, they can be responsible for gastritis and increased acid secretions.
Doctor :   And as predicted, your symptoms are down with acid lowering drugs.
Doctor :   However rectal secretions on the other hand are not related to acid secretions.
Doctor :   They are known to occur due to lower colon inflammation or infections.
User :   Ok. But they came exactly at the same time
Doctor :   Sertraline possibly can increase intestinal secretions, but not many have reported constant rectal secretions as reported by you.
User :   So what would you suggest me to do?
User :   Taking husk?
User :   If we run out of time will you catch me when getting back after payment?
Doctor :   A per rectal examination along with a colonoscopic examination can help us in revealing if there is an associated lower gut inflammation/infection.
Doctor :   Hence according to me, you will need to consult a gastroenterologist - per rectal examination as well as colonoscopy.
User :   Hmm ok
Doctor :   further steps of management and the probable cause will be revealed after the test.
Doctor :   Hope I have answered your query.
User :   Actually I made a wrong payment before
User :   I payed two times because i wanted live chat
Doctor :   I shall put this across to the customer support team
User :   but I didnt succeed I payed for the wrong thing first
User :   Yes thank you very much
Doctor :   they will confirm this and refund if there is a double payment.
User :   Ok thanks for your help
Doctor :   Thanks for consulting me.
User :   ok bye
Doctor :   Have a nice day!!
Doctor :   Bye for now.
User :   you too
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor